Follow
Dmitry Dolgopyat
Dmitry Dolgopyat
Professor of Mathematics, University of Maryland
Verified email at umd.edu - Homepage
Title
Cited by
Cited by
Year
On decay of correlations in Anosov flows
D Dolgopyat
Annals of mathematics 147 (2), 357-390, 1998
5391998
Limit theorems for partially hyperbolic systems
D Dolgopyat
Transactions of the American Mathematical Society 356 (4), 1637-1689, 2004
2392004
Prevalence of rapid mixing in hyperbolic flows
D Dolgopyat
Ergodic theory and dynamical systems 18 (5), 1097-1114, 1998
1861998
On differentiability of SRB states for partially hyperbolic systems
D Dolgopyat
Inventiones mathematicae 155, 389-449, 2004
1602004
On mixing properties of compact group extensions of hyperbolic systems
D Dolgopyat
Israel journal of mathematics 130, 157-205, 2002
1282002
Brownian Brownian Motion-I
N Chernov, D Dolgopyat
American Mathematical Soc., 2009
1192009
Stable accessibility is C^ 1 dense
D Dolgopyat, A Wilkinson
Astérisque 287, 33-60, 2003
1162003
On dynamics of mostly contracting diffeomorphisms
D Dolgopyat
Communications in Mathematical Physics 213 (1), 181-201, 2000
1122000
Partial hyperbolicity, Lyapunov exponents and stable ergodicity
K Burns, D Dolgopyat, Y Pesin
Journal of statistical physics 108, 927-942, 2002
872002
Every compact manifold carries a completely hyperbolic diffeomorphism
D Dolgopyat, Y Pesin
Ergodic theory and dynamical systems 22 (2), 409-435, 2002
842002
Recurrence properties of planar Lorentz process
D Dolgopyat, D Szász, T Varjú
772008
Random walk in Markovian environment
D Dolgopyat, G Keller, C Liverani
712008
Anomalous current in periodic Lorentz gases with infinite horizon
DI Dolgopyat, NI Chernov
Russian Mathematical Surveys 64 (4), 651, 2009
672009
Averaging and invariant measures
D Dolgopyat
Mosc. Math. J 5 (3), 537-576, 2005
622005
The Galton board: limit theorems and recurrence
N Chernov, D Dolgopyat
Journal of the American Mathematical Society 22 (3), 821-858, 2009
582009
Energy transfer in a fast-slow Hamiltonian system
D Dolgopyat, C Liverani
Communications in Mathematical Physics 308, 201-225, 2011
572011
Limit theorems for dispersing billiards with cusps
P Bálint, N Chernov, D Dolgopyat
Communications in mathematical physics 308 (2), 479-510, 2011
492011
Sample path properties of the stochastic flows
D Dolgopyat, V Kaloshin, L Koralov
The Annals of Probability 32 (1A), 1-27, 2004
482004
Stable ergodicity for partially hyperbolic attractors with negative central exponents
K Burns, D Dolgopyat, Y Pesin, M Pollicott
Journal of Modern Dynamics 2 (1), 63, 2008
472008
Prevalence of rapid mixing—II: topological prevalence
D Dolgopyat
Ergodic Theory and Dynamical Systems 20 (4), 1045-1059, 2000
452000
The system can't perform the operation now. Try again later.
Articles 1–20